MAUDE Adverse Event Report: Stryker Endoscopy-San Jose ICONIX 3 WITH INTELLIBRAID TECHNOLOGY 2.3MM ANCHOR WITH 3 STRANDS 2 FORCE FIBER; fastener, fixation, nondegradable, soft tissue

Stryker Endoscopy-San Jose ICONIX 3 WITH INTELLIBRAID TECHNOLOGY 2.3MM ANCHOR WITH 3 STRANDS 2 FORCE FIBER; fastener, fixation, nondegradable, soft tissue
Catalog Number 3910-500-532
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that when opening the package, we noticed that one side of the packaging was not sealed, meaning the item was not sterile.
 
Event or Problem Description
It was reported that when opening the package, it was noticed that one side of the packaging was not sealed, meaning the item was not sterile.
 
Additional Manufacturer Narrative
Product was not received in-house for investigation at stryker endoscopy.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: one side of the packaging was not sealed probable root cause: application poor handling during shipping.The reported failure mode will be monitored for future reoccurrence.

Brand Name
ICONIX 3 WITH INTELLIBRAID TECHNOLOGY 2.3MM ANCHOR WITH 3 STRANDS 2 FORCE FIBER
Common Device Name
fastener, fixation, nondegradable, soft tissue
Manufacturer (Section D)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer (Section G)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
+1(408)754-2000
MDR Report Key25476783
Report Number0002936485-2026-00371
Device Sequence Number9165576
Product Code MBI
UDI-Device Identifier37613252450369
UDI-Public(01)37613252450369(17)261011(10)24285AE2
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K133671
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3910-500-532
Device Lot Number24285AE2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/14/2026
Supplement Date Received by Manufacturer08/28/2026
Initial Report FDA Received Date06/11/2026
Supplement Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown